# SDR SWAA2024082612119

- Difficulty date: July 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AILERON FEEL AND CENTERING UNIT REACTION SUPPORT AT MAIN WHEEL WELL COMPARTMENT 2024-421064<[01] REPLACED AILERON FEEL AND CENTERING UNIT REACTION SUPPORT AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 CMM 27-14-22. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED AILERON FEEL AND CENTERING UNIT REACTION SUPPORT AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 CMM 27-14-22. SEE INDIVIDUAL SIGN OFF BELOW ITEM RII.
